Weak approximation of martingale representations

File Description SizeFormat 
ContLu2014.pdfAccepted version355.74 kBAdobe PDFView/Open
Title: Weak approximation of martingale representations
Authors: Cont, R
Item Type: Journal Article
Issue Date: 18-Oct-2015
Date of Acceptance: 1-Oct-2015
URI: http://hdl.handle.net/10044/1/27033
DOI: https://dx.doi.org/10.1016/j.spa.2015.10.002
ISSN: 0304-4149
Publisher: Elsevier
Start Page: 857
End Page: 882
Journal / Book Title: Stochastic Processes and Their Applications
Volume: 126
Issue: 3
Copyright Statement: © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Keywords: Statistics & Probability
0104 Statistics
1502 Banking, Finance And Investment
Publication Status: Published
Appears in Collections:Financial Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx